Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kelly gibson

HELP! rash from acne.org bp

So, i have used the acne.org regimen for 6 months now and it has worked awesome and i loved it! BUT then-- all of a sudden i am having red, EXTREMELY itchy patches on my skin that are flaky. it seems to flare up everytime i put this stuff on! any one else have this problem? or know what to do to stop it? :(

Edited by kelly gibson

Share this post


Link to post
Share on other sites

I posted earlier about a new rash after using the products for 6 months and now im realizing after searching the message boards that dan made a new moisturizer and now that im thinking back my rash started shortly after starting this new bottle of moisturizer that i ordered, could be a coincidence but im not sure! i have been moitoring everything to try and figure out what is causing this painful, itching and redness! help! thanks!

Share this post


Link to post
Share on other sites

my face is extremely sensitive... and i tried to do dans regimen but i got what you have now pretty much the first week. i had to stop using it. there are a few things you can do though that will make your face feel much better. go to reviews.. and then home remedies. if you want something soothing for your face i suggest the honey mask(make sure its raw honey though), egg white mask, or a cucumber and oatmeal mask.

sorry that happened! good luck.

Edited by unagii37

Share this post


Link to post
Share on other sites

You may have developed an allergy over time, although from the description it almost sounds like eczema. My advice? Go see a doctor and let them properly diagnose you so you know how to treat it.

Good luck!

Share this post


Link to post
Share on other sites

The only way to find out is to stop using the moisturizer and switch back to whatever you were using before. It's possible you may be sensitive to one of the ingredients, I suppose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×